# SDR BSY2003F00001

- Difficulty date: December 9, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N51LC
- Make and model: Lear 35A
- Aircraft serial: 302
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: BEPBA07GBP
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DOWN AND LOCK LIGHT INOPERATIVE.  CHECKED WITH TOWER FOR LANDING LIGHTS BEING ON.  LANDED NO PROBLEM.  REMOVED AND REPLACED BULB, OPS CHECK GOOD.
